MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76CM) APPX 6.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76CM) APPX 6.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3528
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a 30" (76cm) appx 6.3 ml, 20 drop admin set w/integrated chemolock¿ port drip chamber, 0.2 micron filter, chemolock¿ w/red cap, hanger where the reporter stated "that 6 hours after the infusion starts, bubbles post filter caused a pump error and when the nurse was addressing the pump error, the line fell out of the bag.The nurse was exposed to 450 ml of etoposide, doxorubicin, vincristine mixture.There were patient involvement and delay in therapy.
 
Additional Manufacturer Narrative
Received the following: one (1) used.List#: cl3528, 30" (76cm) appx 6.3 ml, 20 drop admin set w/integrated chemolock¿ port drip chamber, 0.2 micron filter, chemolock¿ w/red cap, hanger; lot#: 14243855.---> one (1) used.List#: unknown, primary plum set; lot#: 14243855.---> one (1) used.List#: unknown, 0.9% sodium chloride 1000ml bag; lot#: v24j27d.One (1) used.List#: unknown, 0.9% sodium chloride 500ml bag; lot#: unknown.One (1) used.List#: unknown, primary plum set; lot#: unknown.---> one (1) used.List#: unknown, extension set w/ piercing pin; lot#: unknown.---> one (1) used.List#: unknown, 0.9% sodium chloride 50ml bag; lot#: p461764.---> one (1) used.List#: unknown, 0.9% sodium chloride 50ml bag; lot#: 1026991.No visual damages or anomalies were observed.The reported complaint of bubbles in the line could not be confirmed.The returned sample was tested and met product specifications.No bubbles were seen during priming or any leaks observed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
30" (76CM) APPX 6.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22909568
Report Number9617594-2025-01765
Device Sequence Number9047874
Product Code ONB
UDI-Device Identifier00887709057043
UDI-Public(01)00887709057043(17)291201(10)14243855
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3528
Device Lot Number14243855
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOXORUBICIN, MFR UNKNOWN.; ETOPOSIDE, UNKNOWN MFR.; VINCRISTINE, MFR UNKNOWN.
Patient SexUnknown